Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 40, Number 162
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Convergence of Galerkin approximations for the Korteweg-de Vries equation
Garth A. Baker, Vassilios A. Dougalis and Ohannes A. Karakashian PDF
Math. Comp. 40 (1983), 419-433
Numerical methods for flows through porous media. I
Michael E. Rose PDF
Math. Comp. 40 (1983), 435-467
Numerical methods based on additive splittings for hyperbolic partial differential equations
Randall J. LeVeque and Joseph Oliger PDF
Math. Comp. 40 (1983), 469-497
A computational study of finite element methods for second order linear two-point boundary value problems
P. Keast, G. Fairweather and J. C. Diaz PDF
Math. Comp. 40 (1983), 499-518
Product integration over infinite intervals. I. Rules based on the zeros of Hermite polynomials
William E. Smith, Ian H. Sloan and Alex H. Opie PDF
Math. Comp. 40 (1983), 519-535
Error estimates for the numerical identification of a variable coefficient
Richard S. Falk PDF
Math. Comp. 40 (1983), 537-546
Frequency fitting of rational approximations to the exponential functions
A. Iserles and S. P. Nørsett PDF
Math. Comp. 40 (1983), 547-559
A remarkable property of definite integrals
M. L. Glasser PDF
Math. Comp. 40 (1983), 561-563
On the integral $\int _{0}^{\pi /2}\textrm {log}^{n} \textrm {cos} x \textrm {log}^{p}\textrm {sin} x dx$
K. S. Kölbig PDF
Math. Comp. 40 (1983), 565-570
On the bisection method for triangles
Andrew Adler PDF
Math. Comp. 40 (1983), 571-574
Computation of Faber series with application to numerical polynomial approximation in the complex plane
S. W. Ellacott PDF
Math. Comp. 40 (1983), 575-587
Truncation error bounds for limit periodic continued fractions
W. J. Thron and Haakon Waadeland PDF
Math. Comp. 40 (1983), 589-597
A note on the semi-infinite programming approach to complex approximation
Roy L. Streit and Albert H. Nuttall PDF
Math. Comp. 40 (1983), 599-605
Applications of a computer implementation of Poincaré’s theorem on fundamental polyhedra
Robert Riley PDF
Math. Comp. 40 (1983), 607-632
The orbit space of a Kleinian group: Riley’s modest example
Matthew A. Grayson PDF
Math. Comp. 40 (1983), 633-646
The determination of the value of Rado’s noncomputable function $\Sigma (k)$ for four-state Turing machines
Allen H. Brady PDF
Math. Comp. 40 (1983), 647-665
Irregular sets of integers generated by the greedy algorithm
Joseph L. Gerver PDF
Math. Comp. 40 (1983), 667-676
Twenty-fourth power residue difference sets
Ronald J. Evans PDF
Math. Comp. 40 (1983), 677-683
The discriminant of a quadratic extension of an algebraic field
Theresa P. Vaughan PDF
Math. Comp. 40 (1983), 685-707
A performance analysis of a simple prime-testing algorithm
M. C. Wunderlich PDF
Math. Comp. 40 (1983), 709-714
Three summation criteria for Fermat’s last theorem
H. Schwindt PDF
Math. Comp. 40 (1983), 715-716
Reviews and Descriptions of Tables and Books
Math. Comp. 40 (1983), 717-722
Table errata: G. W. Spenceley, R. M. Spenceley and E. R. Epperson, Smithsonian Logarithmic Tables to Base $e$ and Base $10$, The Smithsonian Institution, Washington, D.C., 1952; reprinted with corrections, 1960
John Nolton PDF
Math. Comp. 40 (1983), 723
Table errata: Handbook of mathematical functions with formulas, graphs and mathematical tables [Nat. Bur. Standards, Washington, D.C., 1964; MR 29 #4914]
John M. Smith PDF
Math. Comp. 40 (1983), 723-724
Table Errata: A. E. Curzon, “Errors in 10-decimal tables of the roots of $J_1(y) Y_1(\eta y) J_1(\eta y) Y_1(\eta ) = 0$”.
A. E. Curzon PDF
Math. Comp. 40 (1983), 724-725
Corrigendum: “Primes of the form $n!\pm 1$ and $2\cdot 3\cdot 5\cdots p\pm 1$” [Math. Comp. 38 (1982), no. 158, 639–643; MR0645679 (83c:10006)] by J. P. Buhler, R. E. Crandall and M. A. Penk
Wilfred Keller PDF
Math. Comp. 40 (1983), 727
Math. Comp. 40 (1983), 727
Author Index
Math. Comp. 40 (1983), 729-731